Title: Upper and lower bounds for sums of random variables
Authors: Kaas, Robert ×
Dhaene, Jan
Goovaerts, Marc #
Issue Date: Oct-2000
Publisher: Elsevier science bv
Series Title: Insurance: Mathematics & Economics vol:27 issue:2 pages:151-168
Abstract: In this contribution, the upper bounds for sums of dependent random variables X-1 + X-2 + ... + X-n derived by using comonotonicity are sharpened for the case when there exists a random variable Z such that the distribution functions of the X-i, given Z = z, are known. By a similar technique, lower bounds are derived. A numerical application for the case of lognormal random variables is given. (C) 2000 Elsevier Science B.V. All rights reserved.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Upper and lower bounds for sums of random variables.pdf Published 173KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science